Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 32, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jun 29, 2017, 6:23 PM CDT for Green County, Rock County, Wisconsin. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2017, 6:23 PM CDT (23:23 UTC)
- Expired
- Jun 30, 2017, 4:00 PM CDT
- In force
- 22 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sugar River at Brodhead (BROW3).
- Action stage
- 4.5 ft
- Minor stage
- 5 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
976
WGUS43 KMKX 292323
FLWMKX
Flood Warning
National Weather Service Milwaukee/Sullivan WI
623 PM CDT THU JUN 29 2017
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Wisconsin...
Sugar River at
Brodhead
&&
WIC045-105-301123-
/O.NEW.KMKX.FL.W.0032.170629T2323Z-170630T2100Z/
/BROW3.1.ER.170629T1915Z.170630T0000Z.170630T1500Z.NO/
623 PM CDT THU JUN 29 2017
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The Sugar River at Brodhead.
* At 5:15 PM Thursday the stage was 5.2 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to crest near 5.3 feet this
evening and should fall below flood stage by tomorrow afternoon.
* Impact...At 5.0 feet...Some roads become flooded about 6 miles
downstream in Avon Township in Rock County. In the Avon Bottoms
area of Rock County, some minor flooding develops in Sugar River
Park, including the boat ramp.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922 4249 8942 4261 8951
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Thu Fri Sat Sun
Brodhead 5.0 4.5 5.24 5 PM 6/29 5.3 4.6 3.5 2.8
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Brodhead 5.24 5 PM 6/29 3.54 5.30 7 PM 6/29
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
Brodhead: 7 am-1 pm Thu Jun 29 0.00
Brodhead: 1 pm-7 pm Thu Jun 29 0.00
Brodhead: 7 pm-1 am Thu Jun 29 0.06
Brodhead: 1 am-7 am Fri Jun 30 0.07
Brodhead: 7 am-1 pm Fri Jun 30 0.25
Brodhead: 1 pm-7 pm Fri Jun 30 0.09
Brodhead: 7 pm-1 am Fri Jun 30 0.05
Brodhead: 1 am-7 am Sat Jul 01 0.00
$$2 follow-up statements
714
WGUS83 KMKX 300233
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
933 PM CDT THU JUN 29 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Illinois...
Fox River near
New Munster
Sugar River at
Brodhead
&&
WIC059-ILC097-301433-
/O.EXT.KMKX.FL.W.0031.170701T0900Z-170704T0000Z/
/NMSW3.1.ER.170701T0900Z.170702T0600Z.170703T1800Z.UU/
933 PM CDT THU JUN 29 2017
The Flood Warning continues for
The Fox River Near New Munster.
* At 9:00 PM Thursday the stage was 9.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...the river is forecast to rise above flood stage
Saturday morning, crest near 11.5 feet Sunday morning and then
fall below flood stage Monday afternoon.
* Impact...At 11.4 feet...There are 2 inches of water over 77th
Street in the Wheatland area.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811 4245 8827 4255 8825
$$
WIC045-105-301433-
/O.EXT.KMKX.FL.W.0032.000000T0000Z-170701T0000Z/
/BROW3.1.ER.170629T1915Z.170630T0030Z.170630T1800Z.NO/
933 PM CDT THU JUN 29 2017
The Flood Warning continues for
The Sugar River At Brodhead.
* At 8:15 PM Thursday the stage was 5.3 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...The river is currently cresting and is forecast to
fall below flood stage Friday afternoon.
* Impact...At 5.5 feet...Some roads are flooded about 6 miles
downstream in Avon Township in Rock County. In the Avon Bottoms
area of Rock County, flooding is occurring in Sugar River Park.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922 4249 8942 4261 8951
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Thu Fri Sat Sun
New Munster 11.0 10.0 9.21 9 PM 6/29 10.6 11.4 11.4 10.9
Brodhead 5.0 4.5 5.26 8 PM 6/29 4.8 3.7 2.9 2.3
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Brodhead 5.28 7 PM 6/29 3.40 5.20 1 AM 6/30
New Munster 9.21 9 PM 6/29 2.23 11.50 1 AM 7/02
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
New Munster: 7 am-1 pm Thu Jun 29 0.26
New Munster: 1 pm-7 pm Thu Jun 29 0.22
New Munster: 7 pm-1 am Thu Jun 29 0.07
New Munster: 1 am-7 am Fri Jun 30 0.01
New Munster: 7 am-1 pm Fri Jun 30 0.00
New Munster: 1 pm-7 pm Fri Jun 30 0.00
New Munster: 7 pm-1 am Fri Jun 30 0.00
New Munster: 1 am-7 am Sat Jul 01 0.00
Brodhead: 7 am-1 pm Thu Jun 29 0.25
Brodhead: 1 pm-7 pm Thu Jun 29 0.09
Brodhead: 7 pm-1 am Thu Jun 29 0.05
Brodhead: 1 am-7 am Fri Jun 30 0.00
Brodhead: 7 am-1 pm Fri Jun 30 0.00
Brodhead: 1 pm-7 pm Fri Jun 30 0.00
Brodhead: 7 pm-1 am Fri Jun 30 0.00
Brodhead: 1 am-7 am Sat Jul 01 0.00507
WGUS83 KMKX 300928
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
428 AM CDT FRI JUN 30 2017
...The Food Warning is cancelled for the following rivers in
Wisconsin...
Sugar River At Brodhead affecting Rock AND Green COUNTIES
&&
WIC045-105-300958-
/O.CAN.KMKX.FL.W.0032.000000T0000Z-170701T0000Z/
/BROW3.1.ER.170629T1915Z.170630T0030Z.170630T0715Z.NO/
428 AM CDT FRI JUN 30 2017
The Flood Warning is cancelled for
The Sugar River At Brodhead.
* At 3:15 AM Friday the stage was 4.9 feet.
* Flood stage is 5.0 feet.
* Fell below flood stage at 2:15 AM Friday.
* Forecast...The river will continue to fall to 4.2 feet by tomorrow
morning.
* Impact...At 5.0 feet...Some roads become flooded about 6 miles
downstream in Avon Township in Rock County. In the Avon Bottoms
area of Rock County, some minor flooding develops in Sugar River
Park, including the boat ramp.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Fri Sat Sun Mon
Brodhead 5.0 4.5 4.94 03 AM 06/30 4.6 3.7 2.9 2.3
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Brodhead 5.28 07 PM 06/29 2.45 4.78 07 AM 06/30
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
Brodhead: 7 am-1 pm Fri Jun 30 0.25
Brodhead: 1 pm-7 pm Fri Jun 30 0.09
Brodhead: 7 pm-1 am Fri Jun 30 0.05
Brodhead: 1 am-7 am Sat Jul 01 0.00
Brodhead: 7 am-1 pm Sat Jul 01 0.00
Brodhead: 1 pm-7 pm Sat Jul 01 0.00
Brodhead: 7 pm-1 am Sat Jul 01 0.00
Brodhead: 1 am-7 am Sun Jul 02 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 29, 3:25 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 29, 3:25 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 325 PM CDT Thu Jun 29 2017 Tonight And Friday...Forecast Confidence Is Medium. The latest synoptic and HRRR/RAP models are generally showing the current shower activity in southeast Iowa sliding northeast and possibly clipping far southern or southeastern Wisconsin into early this evening. This was being driven by a weakening MCV. There could be a few showers or storms that develop along or ahead of this feature into early evening, along with showers from the feature itself. Kept mainly chance PoPs going into early evening in the far south and southeast counties for this feature. There is enough mean layer CAPE for an isolated strong/severe storm, but weak deep layer shear suggests any storms would develop and weaken quickly. HRRR showing current convection developing along an outflow boundary across northern Iowa moving slowly eastward into early this evening. Shower in southern Grant County may be extension of this activity. This looks to be more diurnally driven in nature, so will keep low PoPs in the west for now. Any rainfall in the far southwestern portions of the area will need to be watched, as these areas have received several inches in the past day or so. The main low level jet nose will remain far enough south of Wisconsin that most organized convection should remain to the south of the area. Kept PoPs going later tonight in the area, in case any decaying MCS moves east into the area. Think most of the night may end up dry for most areas. Low pressure and a cold front will slide east southeast through the area Friday afternoon. Kept PoPs going for Friday, with weakening cap with daytime heating. NAM/GFS differ on mean layer CAPE, with the GFS higher than the NAM. Not much upward vertical motion besides the low level frontogenesis expected, so any showers/storms should be rather scattered in areal coverage. May see fog and low stratus clouds develop later tonight into Friday morning, as winds get light and moist airmass lingers over the area. Mild and humid conditions are expected tonight into Friday. Friday night and Saturday... Forecast confidence is high. Showers/storms will taper off through the evening as the shortwave trough exits the area. A weaker shortwave trough will slide across the Great Lakes on Saturday. The atmosphere will be quite dry, so there is just the potential for a few pop-up showers and maybe a rumble of thunder during the daylight hours. Don't cancel your plans for this one. Sunday... Forecast confidence is medium. A stonger shortwave will swing across Lake Superior and upper Michigan. Most of the showers/isolated storms will be across northern WI, but a trailing weak surface trough could trigger a few across southern WI Sunday afternoon and evening as it interacts with an elevated warm front. Forcing with this seems weak and unorganized, so not expecting severe weather with this round. I would prepare for a period of rain probably later in the day, but it should not be an all-day event. Monday... Forecast confidence is high. Monday will likely remain dry with high pressure over the Great Lakes. It should be sunny, although high clouds could overspread the area if an MCS tracks through IA/IL. Independence Day... Forecast confidence is medium. A convective system tracking through the Midwest may clip southern WI on Tuesday, but confidence is highly dependent upon how convection plays out the day before. Wednesday and beyond... Forecast confidence is medium. Chances for showers and thunderstorms will continue through the last half of the week in typical summer fashion. && .AVIATION(18Z TAFS)... Gusty southwest winds are expected until sunset across the area. Winds will weaken tonight, with light west winds on Friday. A southeast lake breeze may develop Friday afternoon near Lake Michigan, affecting Milwaukee and Kenosha. There are chances for showers and thunderstorms tonight into Friday across the area. The best chances will be near the Illinois border this evening. More showers and storms may creep eastward into the area from northeast Iowa into early this evening, before dissipating. Kept vicinity thunder mention in TAFs for tonight, though most of the area may remain dry. Some uncertainty exists here. More chances for showers and thunderstorms exist on Friday, as low pressure moves through the area. May use vicinity thunder in that period as well, as some areas could remain dry. There may be some fog and low ceilings developing later tonight into early Friday morning across the area. Added ceilings around 1000 feet for now, but IFR category or lower ceilings are possible. Kept visibility values around 5 miles for now, but values around or below alternate minimums are possible. && .MARINE... Gusty southwest winds will continue to approach Small Craft Advisory levels until sunset. Best chances for showers and thunderstorms into tonight will be toward Winthrop Harbor. There will be more chances on Friday with passing low pressure. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Tonight/Friday and Aviation/Marine...Wood Friday Night through Thursday...Cronce
Hazardous weather outlook, Jun 29, 2:17 PM CDT, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 217 PM CDT Thu Jun 29 2017 WIZ046-047-051-052-056>060-062>072-301200- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 217 PM CDT Thu Jun 29 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight There is a chance of thunderstorms late this afternoon through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible at times from Friday through Wednesday, as multiple low pressure systems move through the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ643>646-301200- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 217 PM CDT Thu Jun 29 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Gusty southwest winds will approach Small Craft Advisory levels through early evening. There is a chance of thunderstorms late this afternoon through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible at times from Friday through Wednesday, as multiple low pressure systems move through the region. Cronce www.weather.gov/mkx
In the hours before
Local storm report, Jun 29, 12:31 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1231 PM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG GERMANTOWN 43.22N 88.12W
06/28/2017 WASHINGTON WI TRAINED SPOTTER
A HEATING UNIT WAS RIPPED OFF OF THE ROOF OF A BUILDING.
&&
BHERZOGLocal storm report, Jun 29, 12:32 PM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1232 PM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG SALEM 42.55N 88.11W
06/28/2017 KENOSHA WI 911 CALL CENTER
A TREE FELL ON A HOUSE AND THROUGH THE ROOF
&&
BHERZOGLocal storm report, Jun 29, 1:24 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
124 PM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND DMG 7 W LINDEN 42.92N 90.41W
06/28/2017 IOWA WI TRAINED SPOTTER
NUMEROUS POWER LINES DOWNED AND A FEW LARGE TRANSMISSION
LINES DOWNED.
0601 PM TSTM WND DMG COBB 42.97N 90.33W
06/28/2017 IOWA WI TRAINED SPOTTER
SEVERAL POWER LINES DOWNED.
0607 PM TSTM WND DMG 2 SE MINERAL POINT 42.84N 90.16W
06/28/2017 IOWA WI EMERGENCY MNGR
A FARM BUILDING WAS DESTROYED.
0615 PM TSTM WND DMG 1 N WATERTOWN 43.21N 88.72W
06/28/2017 DODGE WI PUBLIC
SEVERAL TREES DOWN ON NORTH SIDE OF WATERTOWN FROM FIRST
STORM. TIME ESTIMATED FROM RADAR.
0649 PM TSTM WND DMG HUBERTUS 43.24N 88.22W
06/28/2017 WASHINGTON WI TRAINED SPOTTER
MULTIPLE TREES SNAPPED
0649 PM TSTM WND DMG 1 NE SUSSEX 43.15N 88.20W
06/28/2017 WAUKESHA WI CO-OP OBSERVER
SEVERAL TREES WERE DOWNED AND SEVERAL TREES HAD LARGE
BRANCHES TORN OFF.
0650 PM TSTM WND DMG 5 E MONROE 42.60N 89.54W
06/28/2017 GREEN WI EMERGENCY MNGR
TREES AND POWERLINES DOWNED.
0652 PM TSTM WND DMG SW GERMANTOWN 43.22N 88.12W
06/28/2017 WASHINGTON WI PUBLIC
MULTIPLE TREES DOWNED AT THE BLACKSTONE CREEK GOLF
COURSE.
0652 PM TSTM WND DMG LANNON 43.15N 88.16W
06/28/2017 WAUKESHA WI PUBLIC
MULTIPLE TREES SNAPPED.
0653 PM TSTM WND DMG GERMANTOWN 43.22N 88.12W
06/28/2017 WASHINGTON WI TRAINED SPOTTER
A HEATING UNIT WAS RIPPED OFF OF THE ROOF OF A BUILDING.
0720 PM TSTM WND DMG ORFORDVILLE 42.63N 89.26W
06/28/2017 ROCK WI EMERGENCY MNGR
WIDESPREAD TREE DAMAGE ACROSS SOUTHWESTERN ROCK COUNTY.
0725 PM TSTM WND DMG WATERLOO 43.18N 88.99W
06/28/2017 JEFFERSON WI TRAINED SPOTTER
2.5 FOOT TREE TRUNK SNAPPED.
0740 PM TSTM WND DMG FORT ATKINSON 42.93N 88.84W
06/28/2017 JEFFERSON WI NWS EMPLOYEE
SEVERAL LARGE BRANCHES DOWN.
0831 PM TSTM WND DMG 1 S TWIN LAKES 42.50N 88.26W
06/28/2017 KENOSHA WI PUBLIC
MULTIPLE TREES IN A PATH WITH LARGE BRANCHES BROKEN OFF.
0835 PM TSTM WND DMG 3 ESE TWIN LAKES 42.50N 88.20W
06/28/2017 KENOSHA WI PUBLIC
MULTIPLE TREES DESTROYED. PHOTOS RELAYED VIA SOCIAL
MEDIA.
0841 PM TSTM WND DMG SALEM 42.55N 88.11W
06/28/2017 KENOSHA WI 911 CALL CENTER
A TREE FELL ON A HOUSE AND THROUGH THE ROOF
1215 AM TSTM WND DMG 1 S BRODHEAD 42.61N 89.38W
06/29/2017 GREEN WI TRAINED SPOTTER
AT LEAST 6 PINE TREES WERE DOWNED.
0115 AM TSTM WND DMG WALWORTH 42.53N 88.60W
06/29/2017 WALWORTH WI EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS THE TOWN.
0135 AM TSTM WND DMG PELL LAKE 42.54N 88.35W
06/29/2017 WALWORTH WI 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN
1044 AM HEAVY RAIN 4 NW MUKWONAGO 42.91N 88.39W
06/29/2017 M2.20 INCH WAUKESHA WI TRAINED SPOTTER
24 HOUR TOTAL.
1044 AM HEAVY RAIN MONROE 42.60N 89.64W
06/29/2017 E3.00 INCH GREEN WI PUBLIC
24 HOUR RAIN.
1044 AM HEAVY RAIN 7 NW JANESVILLE 42.76N 89.11W
06/29/2017 M2.48 INCH ROCK WI TRAINED SPOTTER
24 HOUR RAIN TOTAL
1044 AM HEAVY RAIN 3 N BUTLER 43.15N 88.07W
06/29/2017 M2.62 INCH WAUKESHA WI TRAINED SPOTTER
1044 AM HEAVY RAIN NEW GLARUS 42.81N 89.63W
06/29/2017 M2.76 INCH GREEN WI PUBLIC
24 HOUR RAIN
&&
BHERZOGLocal storm report, Jun 29, 3:53 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 PM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TORNADO 3 SSW MONTICELLO 42.71N 89.61W
06/28/2017 GREEN WI NWS STORM SURVEY
DAMAGE SURVEY DETERMINED A SHORT LIVED TORNADO IMPACTED
FAITH ENGINEERING LAST EVENING. 2 BUILDINGS SUSTAINED
ROOF DAMAGE AND HAD WINDOWS BROKEN. A TRAILER WAS
FLIPPED. MULTIPLE TREES WERE EITHER SNAPPED OR UPROOTED.
AND A DUMPSTER WAS LIFTED AND BLOWN ACROSS HWY 69. RATING
EF1. MAXIMUM WIND SPEED 100 MPH. PATH LENGTH
APPROXIMATELY 0.5 MILES. PATH WIDTH 150 YARDS.
&&
BRMLocal storm report, Jun 29, 4:14 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
414 PM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TORNADO 5 S MONTICELLO 42.67N 89.59W
06/28/2017 GREEN WI NWS STORM SURVEY
TORNADO BEGAN NEAR INTERSECTION OF HWY 69 AND COLD
SPRINGS RD AND ENDED NEAR THE INTERSECTION OF SULZER AND
FELD RDS. ALONG THE PATH A BARN AND POLE SHED WERE
DESTROYED, 4 HOUSES SUSTAINED DAMAGE, 4 POWER POLES
SNAPPED, NUMEROUS TREES WERE EITHER SNAPPED OR UPROOTED
AND A CAMPER WAS ROLLED INTO A POND. RATING EF-1. MAX
WINDS 105 MPH. PATH LENGTH APPROX 2.1 MILES.MAX WIDTH 300
YARDS.
&&
BRMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:08 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 67 min |
| Jun 28, 7:10 PM CDT | Areal Flood Advisory | MKX | Lafayette | 110 min |
| Jun 28, 7:11 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 34 min |
| Jun 28, 7:18 PM CDT | Flash Flood Warning | MKX | Lafayette | 3 hr |
| Jun 28, 7:22 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 38 min |
| Jun 28, 7:38 PM CDT | Tornado Warning | MKX | Rock | 22 min |
| Jun 28, 7:45 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 45 min |
| Jun 28, 7:47 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 43 min |
| Jun 28, 8:13 PM CDT | Special Marine Warning | MKX | 92 min | |
| Jun 28, 8:16 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine | 44 min |
| Jun 28, 8:21 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 114 min |
| Jun 28, 8:26 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 34 min |
| Jun 28, 9:59 PM CDT | Special Weather Statement | MKX | Lafayette | 31 min |
| Jun 28, 10:20 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 25 min |
| Jun 28, 10:44 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 31 min |
| Jun 28, 11:04 PM CDT | Special Weather Statement | MKX | Dane | 26 min |
| Jun 28, 11:13 PM CDT | Severe Thunderstorm Warning | MKX | Green | 32 min |
| Jun 28, 11:30 PM CDT | Special Weather Statement | MKX | Jefferson | 30 min |
| Jun 28, 11:38 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 23 min |
| Jun 29, 12:00 AM CDT | Special Weather Statement | MKX | Waukesha | 30 min |
| Jun 29, 12:13 AM CDT | Special Weather Statement | MKX | Green, Rock, Walworth | 32 min |
| Jun 29, 12:51 AM CDT | Special Weather Statement | MKX | Rock, Walworth | 24 min |
| Jun 29, 1:15 AM CDT | Special Weather Statement | MKX | Walworth | 60 min |
| Jun 29, 1:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 34 min |
| Jun 29, 1:45 AM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 29, 11:29 AM CDT | River Flood Warning | MKX | Kenosha | 3 days |
Nearby
River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.